Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache. Sibelium prescribed. Is it safe? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hello doc
User:doc just wanted to check : i was prescribed Sibelium 10 mg for head ache ( persistant) by an eye specialist
User:so wanted to know what does this tab do?
User:i was asked to use this tab for one month post dinner everyday
Doctor:this is a calcium channel blocker, which reduces blood pressure in the cerebral blood vessels , and helps to reduce chronic headaches
User:is it safe to use it for a month?
Doctor:yes, it is absolutely safe
User:but is it a remedy of a stop gap arrangement for head ache
Doctor:this is a very common medication, used in treatment of headaches , specifically , due to migraines
User:as i had been having headache persistantly, and post taking this tab, am not having it
User:would the headache stop once i stop the use of the tab?
Doctor:so , since the tablet is working, you can continue using it
Doctor:yes, it would stop in most cases
User:oh ok... any other diet/food precautions i need to take to syop headache
Doctor:in some cases, patients may need to continue the medication, for a few more, months, at a reduced dosage, before stopping completely
User:i also developed mouth ulser once i started having this tab, does it have any link to mouth ulcer?
Doctor:in case you have any increase in symptoms , with specific foods, you should avoid them
Doctor:but as such, there are no dietary restrictions
Doctor:some people have symptoms on intake of icecreams, or chocolates, high spicy foods
Doctor:in case, you can tolerate them, and do not have issues, u can have them
Doctor:the medication, is not associated with mouth ulcers , it would just be a co incidence
User:oh ok, thanks
Doctor:You are welcome
User:thanks doc, bye..
Doctor:take care , have a good day
User:u too..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor